It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


wow deb,this doc actually TOLD you to open the cap and dump out half??now i have heard everything.no patient should ever be told by any doc to actually open any capsule type of med and then dump out and actually take it?that is tampering with an intended delivery system.it doesn't matter what it is.you know what i mean?i am hoping this is the idiot doc you were seeing?i think it was MM who told you the basic rule of thumb with certain types of tapered meds?that is kind of true with certain ones(definitely with any type of real benzo like with say,valium? just very very slow taper there) but with others you can go a bit more quickly BUT it comes down to how YOU do with the tapering schedule realistically.i HAD to do a very rapid taper off that crap only because my legs would not stop spasming on it.the best way to really go with cymbalta would be a definite slow taper by dropping down a dose like once a week til taperd completely off.but that again all depends on how YOU are doing with it.if you drop and the side effects are too much,you can stay at that dose til your body gets more used to that drop,then try it again the next week or something.its all in how you yourself respond and not actually some sort of set in stone type of schedule,you know what i mean?since you cannot actually speak with this doc at this point,just call your pharmacy and ask them for some guidance here on the best way to appraoch this.tell them you just cannot take it anymore due to side effects.they should be bale to give you at least some basic guidelines til you can speak with your doc about this.you may have to actually get another dose amount rxed or something in smaller increments to even do this,but you really do need some guidance here with it.cymbalta can just have some insane side effects while coming off,just like while being on it(this also affects your seritonin too).i had alot of bad side effects coming off but in my case.i HAD to get off asap.you have just been on this for a good length of time so any tapeing will have to be much slower.i would make a call to your pharm here today and see what they have to tell you about it.your pharmacy would just really be able to give you trhe best possible guidance and how long this crap will stay in your body.this is what i would do if i were in your current situation.by the way,i would also ask them just what THEY think about what your doc told you to do with the dumping out of the half of a capsule thing?i just have never actually heard of any real doc telling any patient to do this with any capsule before.thats just crazy.as a patient,you are never ever supposed to open a cap to add or take away anything.i do believe it is actually against the law to really even go there.if your doc is actually telling patients to do this,that pharmacy really does need to know,ya know?it would just really be interseting to hear what they have to say about his 'practice' of telling patients to tamper with a delivery system of a med.you just have no real idea of just how much or how little you are really getting doing this.good luck deb.just call your pharm and do everything slowly according to how your body responds to the taper.any real taper schedule is merely a guideline not something you HAVE to follow.please keep us posted as always.Marcia





All times are GMT -7. The time now is 05:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!